Lê numbers of arrangements and matroid identitiesReportar como inadecuado




Lê numbers of arrangements and matroid identities - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Reference: David B Massey, Rodica Simion, Richard P Stanley et al., (1997). Lê numbers of arrangements and matroid identities. Journal of Combinatorial Theory, Series B, 70 (1), 118-133.Citable link to this page:

 

Lê numbers of arrangements and matroid identities

Abstract: We present several new polynomial identities associated with matroids and geometric lattices and relate them to formulas for the characteristic polynomial and the Tutte polynomial. The identities imply a formula for the Lê numbers of complex hyperplane arrangements.

Publication status:PublishedPeer Review status:Peer reviewedVersion:Publisher's versionNotes:Copyright 1997 Academic Press. Published by Elsevier B.V. All rights reserved. Re-use of this article is permitted in accordance with the Terms and Conditions set out at http://www.elsevier.com/open-access/userlicense/1.0/

Bibliographic Details

Publisher: Elsevier B.V.

Publisher Website: http://www.elsevier.com/

Host: Journal of Combinatorial Theory, Series Bsee more from them

Publication Website: http://www.sciencedirect.com/science/journal/00958956

Issue Date: 1997-May

Copyright Date: 1997

pages:118-133Identifiers

Doi: https://doi.org/10.1006/jctb.1997.1755

Issn: 0095-8956

Urn: uuid:36d1593a-4cd7-4569-a0dc-4fc24e1a0f07 Item Description

Type: Article: post-print;

Language: en

Version: Publisher's versionSubjects: Combinatorics Tiny URL: ora:8745

Relationships





Autor: David B Massey - - - Rodica Simion - - - Richard P Stanley - - - Dirk Vertigan - - - Dominic J.A Welsh - institutionUniversity of

Fuente: https://ora.ox.ac.uk/objects/uuid:36d1593a-4cd7-4569-a0dc-4fc24e1a0f07



DESCARGAR PDF




Documentos relacionados